# SDR DXTA200400302

- Difficulty date: May 2, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605126
- Aircraft time: 3,238 hours, 2,989 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF FROM FFC NOSE LANDING GEAR WOULD NOT RETRACT, DIVERTED TO ATL AND LANDED SAFELY.  ITEM IS UNDER INVESTIGATION.
